# SDR CALA2022092302471

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777
- Aircraft serial: 30556
- Aircraft time: 79,354 hours, 9,363 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Condition: None
- Location: Panel 511 Kb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7002} - PANEL 511 KB CONDICTIVITY TAPE NEEDS TO REPAIR REPAIR IS A MAJOR REPAIR CLEARED TO APPLY NEW CONDUCTIVE TAPE INSPECTED TAPE AND SEALANT APPLICATION IAW SRM 51-70-14 2R3. CLEARED TO INSTALL REPAIR IS A MAJOR REPAIR REPAIR IS A MAJOR REPAIR REMOVE DAMAGE ALUMINUM TAPE ON PANEL 511KB, REQUERS RII REPAIRED DAMAGED ALUMINUM FOIL TAPE ON PANEL 511KB, REF SRM INSPECTION PRIOR TO PERMANENT REPAIR REF. 51-70-14-2R-3. 51-70-14-2R-3. ADD EMP:U393672 ADD EMP:U393973 PANEL 511KB CLEARED FOR INSTALL REF. SRM 51-70-14-2R-3. INSPECTED TAPE AND SEALANT APPLICATION IAW SRM 51-70-14 2R3. CLEARED TO INSTALL
